# SDR SWAA2025051956206

- Difficulty date: April 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM LOCATED BS 294.5 RBL 56 WL 208.1 AT FWD GALLEY AREA 2025-242295<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X11290U021704; CAL DUE: 14-APR-25.;[02] REPAIRED FLOOR STRUCTURE BEAM LOCATED ON BS 294.5 RBL 20 TO RBL 64 WL 208.1 AT FWD GALLEY AREA IAW SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TOOL USED ON STEP 22 RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 30-JUN-25;[04] REPAIRED FLOOR STRUCTURE BEAM LOCATED ON BS 294.5 RBL 20 TO RBL 64 WL 208.1 AT FWD GALLEY AREA IAW SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED FLOOR STRUCTURE BEAM LOCATED ON BS 294.5 RBL 20 TO RBL 64 WL 208.1 AT FWD GALLEY AREA IAW SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGN OFF BELOW. RII
